# SDR DL73S060301

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 60,743 hours, 45,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Tool Damage
- Location: Bs 446 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE STRINGER AT S-4R WAS FOUND WITH A PLUGGED HOLE NEAR BS 446.  THE REPAIR WAS APPARENTLY INSTALLED DURING PRODUCTION.  THE DAMAGED SECTION OF STRINGER WAS REMOVED AND A REPAIR SPLICE WAS INSTALLED.
